# SDR SWAA2015030537162

- Difficulty date: February 22, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, CUT OUT SURROUND STRUCTURE SILL PLATE WEB CORRODED BETWEEN BS 794.3 TO 847.  R & R WEB IAW SRM & DWG.
